Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High BP, dizziness and wobbly gait - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2235 Questions
User :   i feel just a little bit shakey. blood pressure okay. 140 ish over 90 ish. taking Bisopolol. A little Nevous feeling and maybe a little off balance....not much. did eply manuever this am and that may have helped. A little tenderness in below the right ear down towards back of jaw.
User :   blood sugar okay mid 90's
Doctor :   Hi
Doctor :   I am Dr. xxxxx
User :   weight 230. so slightly overweight.
User :   how are you today?
User :   Beautiful day here
Doctor :   I am good thanks
User :   decent shape and walk fairly regularly.
Doctor :   Ok
Doctor :   Why are you worried now?
Doctor :   Can you describe about shakiness?
User :   Just more prevalant in last few days
User :   very little shakey. kind of like having a low blood sugar type of shake
Doctor :   What is your age?
Doctor :   Did you have similar kind of feeling earlier?
User :   neck is tired at base of skull and a little sore. could have been plunging into pool that made it tender
User :   41 yers old
User :   not as much earlier. just felt like a weaker neck that was making me a little wobbly
Doctor :   When was high bloodpressure detected?
Doctor :   Do you have pain at the neck?
Doctor :   Does it pass into your hands?
User :   took Bisorolol for middle blood pressure and to control rythm of an occasional skipped heart beat
User :   no pain in hands
Doctor :   wwere these medicines prescribed?
User :   very little in neck (back of) just when looking left or right
User :   yes by local physician in tucson
Doctor :   So when did you check for BP and sugar today?
Doctor :   during the episode?
User :   this am about hour after breakfast of cereal and fruit 109
Doctor :   Did you go for a walk / exercise today?
User :   no shake sensation really begins later in the morning
User :   no walk yet today. usually in evening
User :   eating less lately in attempt to shed the remaing 30 lbs
Doctor :   Do you have chest discomfort or increased feeling if you walk or do your routine work?
User :   none at all. walking probably improves it or makes it disappear for a period of time
User :   have had issues with benign try the eply manuevers
Doctor :   Ok
Doctor :   Yes very good reason
Doctor :   140/90 is not dangerous but can cause these feeling
User :   a little added stress with business partners losing jobs in last two weeks. kids have all had respiratory stuff
User :   Ok
Doctor :   Actually you have to pursue consultations with yoru treating Doctor more frequently
Doctor :   The target should be less than 120/80 mm Hg
User :   correct
Doctor :   It may take another drug to bring down
User :   okay
Doctor :   You should not relax till the time the BP reduces below 120/80 then your goal is acheived
User :   staying away from the extra salt intake in last three weeks
Doctor :   I hope you are having low sodium diet and salt
User :   reducing the cafeene via diet cokes
Doctor :   Potassium is goo
Doctor :   Ok
User :   Thank you. any added thoughts
Doctor :   If these continue you should consider a consult with ENT
Doctor :   Otherwise that is fine
Doctor :   A 10% reduction in weight shall control BP by 10%
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor